RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 2, Pages 272–276 (Mi dan47390)  

MATHEMATICS

Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane

M. G. Zaidenberg

Orlov State Pedagogical Institute

Full text: PDF file (809 kB)

Bibliographic databases:
UDC: 517.5
Presented: В. С. Владимиров
Received: 16.01.1985

Citation: M. G. Zaidenberg, “Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane”, Dokl. Akad. Nauk SSSR, 287:2 (1986), 272–276

Citation in format AMSBIB
\Bibitem{Zai86}
\by M.~G.~Zaidenberg
\paper Structures of finite degenerations of families of curves on affine surfaces and characterization of the affine plane
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 2
\pages 272--276
\mathnet{http://mi.mathnet.ru/dan47390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835081}
\zmath{https://zbmath.org/?q=an:0625.14008}


Linking options:
  • http://mi.mathnet.ru/eng/dan47390
  • http://mi.mathnet.ru/eng/dan/v287/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019